Maximal vector spaces under automorphisms of the lattice of recursively enumerable vector spaces

Journal of Symbolic Logic 42 (4):481-491 (1977)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271869
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,165
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Recursion Theory on Algebraic Structures with Independent Sets.J. B. Remmel - 1980 - Annals of Mathematical Logic 18 (2):153-191.
Recursive Properties of Relations on Models.Geoffrey R. Hird - 1993 - Annals of Pure and Applied Logic 63 (3):241-269.
Recursion Theory and Ordered Groups.R. G. Downey & Stuart A. Kurtz - 1986 - Annals of Pure and Applied Logic 32 (2):137-151.
Automorphisms of Substructure Lattices in Recursive Algebra.David R. Guichard - 1983 - Annals of Pure and Applied Logic 25 (1):47-58.
Complexity-Theoretic Algebra II: Boolean Algebras.A. Nerode & J. B. Remmel - 1989 - Annals of Pure and Applied Logic 44 (1-2):71-99.

View all 8 citations / Add more citations

Similar books and articles
Two Spaces Looking for a Geometer.Giorgio Parisi - 2003 - Bulletin of Symbolic Logic 9 (2):181-196.
A R-Maximal Vector Space Not Contained in Any Maximal Vector Space.J. Remmel - 1978 - Journal of Symbolic Logic 43 (3):430-441.
Degrees of Recursively Enumerable Topological Spaces.Iraj Kalantari & J. B. Remmel - 1983 - Journal of Symbolic Logic 48 (3):610-622.
Maximal and Cohesive Vector Spaces.J. B. Remmel - 1977 - Journal of Symbolic Logic 42 (3):400-418.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Two Notes on Recursively Enumerable Vector Spaces.Richard Guhl - 1977 - Notre Dame Journal of Formal Logic 18 (2):295-298.
A Theorem on Recursively Enumerable Vector Spaces.Richard Guhl - 1975 - Notre Dame Journal of Formal Logic 16 (3):357-362.
Major Subspaces of Recursively Enumerable Vector Spaces.Iraj Kalantari - 1978 - Journal of Symbolic Logic 43 (2):293-303.
Simple and Hyperhypersimple Vector Spaces.Allen Retzlaff - 1978 - Journal of Symbolic Logic 43 (2):260-269.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2009-01-28

Total downloads

1 ( #885,501 of 2,172,023 )

Recent downloads (6 months)

1 ( #325,967 of 2,172,023 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums